# SDR DJFA2006230

- Difficulty date: April 13, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N735TA
- Make and model: Beech 400A
- Aircraft serial: RK274
- Aircraft time: 5,032 hours, 4,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

KPIA - KRSW  TRIP ID NR 1004447  THE CREW REPORTED THAT WHILE THEY WERE ON FINAL APPROACH THEY DID NOT RECEIVE THE RT MLG DOWN INDICATION.  A LOW PASS WAS MADE PAST THE TOWER TO CONFIRM THE LANDING GEAR POSITION.   AN EMERGENCY WAS DECLARED AND CFR RESPONSE WAS GIVEN FOLLOWING AN UNEVENTFUL LANDING.  MAINTENANCE DISCOVERED THAT THE INDICATOR LIGHT BULB WAS BURNED OUT.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK OF THE LIGHT WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
